×

zbMATH — the first resource for mathematics

The metric theory of the Ostrogradskii algorithm. (English. Russian original) Zbl 0309.10020
Ukr. Math. J. 27, 47-51 (1975); translation from Ukr. Mat. Zh. 27, 64-69 (1975).

MSC:
11K16 Normal numbers, radix expansions, Pisot numbers, Salem numbers, good lattice points, etc.
11K60 Diophantine approximation in probabilistic number theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. Ya. Remez, ?Alternative series related to two Ostrogradskii algorithms for approximation of irrational numbers,? Usp. Matem. Nauk,6, No. 5 (1951).
[2] A. Ya. Khinchin, Chain Fractions [in Russian], Fizmatgiz, Moscow (1961).
[3] I. Z. Shtokalo, Operational Calculus [in Russian], Naukova Dumka, Kiev (1972). · Zbl 0362.44008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.